Albuterol mdi dose

Common Questions and Answers about Albuterol mdi dose

advair

Is one a neb solution and the other a metered dose inhaler (MDI - spray type inhaler). If all you want to know is what the diagnosis is, you could probably call the dr's office and just ask for that information. No need for an apointment for that one. If you need more information on the medications and how to use them, that is another. You might want to ask the doctor to train him and you on how to use the inhalers. They can be tricky to time correctly.
By age 5 the severe hand tremors he would experience durring albuterol treatments seemed to become a persistent problem. Today he is 16 and his asthma treated with Advair and is much better, but continous mild tremors persist. There is no history of tremors on either side of his family. Are there any studies on the long term effects of albuterol use/asthma treatment that may shed some light on this. If there are ongoing studies, I am very interested in their findings.
Everything from Prilosec to Tagament. From vitamins to digestive enzymes. From Albuterol Sulfate (in nebulizer) to Singulair. Everything that I ingest in pill form or inhale (chemically) results in a SEVERE allergic reaction or SEVERE adverse reactions!! I've learned to combat the GERD by controlling my diet and eating more raw foods seems to do the trick. BUT my asthma really concerns me.
I know when my GERD flares up I start having problems with wheezing and coughing. Reflux is nasty to your airway; irritant. MDI=Metered Dose Inhaler OR in layman's terms a "puffer." Albuterol....hmmm....I would recommend asking your physician for a steroid-based inhaler, i.e. Symbicort. Have you been following dietary changes to the letter? Eating small meals throughout the day and not before bedtime? No alcohol or caffeine? Smoker (I would think not)?
This is a warning to Asthma or COPD patients and Dr's who use prednisone as a crutch or a way to get the patient from stop calling or complaining that a dose or taper will make there breathimg much better very quickly, There can be serious complications because of this use.
Respiratory therapists highly recommend the use of spacerswith all metered dose inhalers (MDI - commonly Hfa meds now) as they train propper technique and allow for the maximum amount of medication to actually reach your lungs instead of landing in your throat or mouth. Spacers do not work with dry powder inhalers. This is especially important with inhaled corticosteroids (ICS) as you don't want to ingest these meds where they expose your general system to steroids and increase side effects.
Your not taking a real high dose, I would try tapering down a bit, but probably only over the next 3-4 weeks, then just stop, the withdrawal shouldn't be awful if you have only been taking the amount you had said you were taking. A thing to remember is withdrawal is not that bad when you go through it the first time, but if you go through withdrawal over and over, it keeps getting worse.
MedHelp Health Answers